# SDR DHL2007746524

- Difficulty date: August 21, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LOWER STIFFENERS AND FRAMES CORRODED ABOVE LOWER FRAME BODY STATION 560-620.  REMOVED LOWER STIFFENERS AND FRAME AT C1 DOOR IAW B727 SRM 51-30-2.  FABRICATED TWO TEE SUPPORT DIMENSION 9 3/4 EACH MATERIAL USED BAC1505-29222 7075T6 PO NR 9004174 AND FABRICATED 4 ANGLE MATERIAL USED 7075T6 0.050 PO NR 9004940 DIMENSION 8 3/4" BY 5 1/4" EACH IAW B727 SRM 52-30-1 FIG 4 AND SRM 51-30-5.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED TWO TEE SUPPORT AND 4 NEW ANGLES IAW B727 SRM 51-30-2, LEAK CHECK IAW B727 MM 52-31-00 GOOD.
